# SDR 2010F00246

- Difficulty date: November 26, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 40,165 hours, 28,043 cycles
- Engine: Pwa JT8D219
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Pa System
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT PA CUTS OUT WHEN IN USE.
